# SDR A6WA200640210

- Difficulty date: May 28, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 22850200809
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 LOWER OUTBOARD THRUST REVERSER BLOCKER DOOR MISSING.  REMOVED AND REPLACED ENGINE NR 1 THRUST REVERSER ASSY IAW AMM 78-30-00.  ALSO, REMOVED AND REPLACED BLOCKER DOOR ARM AND DIVERTER STRIP IAW AMM 78, OPS CHECK GOOD.  (M)
